# SDR REXA2024020900168

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341176
- Condition: Cracked
- Location: Bs 280 Rbl 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STIFFENER ANGLE CRACKED AT FS 280 AND RBL 26  REMOVED DAMAGED STIFFENER ANGLE LOCATED AT FS 280 AND RBL 26 IAW CRJ-900 SRM 51-42-06-001-001-A01. LOCATED, DRILLED AND INSTALLED NEW STIFFENER ANGLE LOCATED AT FS 280 AND RBL 26 IAW CRJ-900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 P/N CC670-34117-6.
